# SDR C2XA08TY104

- Difficulty date: September 10, 2008
- Submitted: October 9, 2008
- Operation: Air carrier
- Aircraft: N13969
- Make and model: Emb EMB-145LR
- Aircraft serial: 145141
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82321
- Condition: Inoperative
- Location: Cabin
- Part time: 22,368 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS IN FOR A SERVICE/ ROUTINE CHECK AND THE EMERGENCY EXIT SIGN WOULD NOT ILLUMINATE. MAINTENANCE REMOVED AND REPLACED LIGHT IAW AMM 33-50-09.  OPS CHECK GOOD AND WAS RELEASED TO SERVICE. (K)
